Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 2014, Volume 82, Issue 5

Mechanism Design with Ambiguous Communication Devices
p. 1853-1872

Subir Bose and Ludovic Renou

Log In To View Full Content

Supplemental Material

Supplement to "Mechanism Design with Ambiguous Communication Devices"

This supplement discusses in detail a number of extensions and issues raised in the manuscript. 

Journal News